No Cover Image

Journal article 697 views

Stochastic heat and Burgers equations and their singularities. I. Geometrical properties

Ian Davies Orcid Logo, Aubrey Truman, Huaizhong Zhao

Journal of Mathematical Physics, Volume: 43, Issue: 6, Start page: 3293

Swansea University Authors: Ian Davies Orcid Logo, Aubrey Truman

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.1471925

Published in: Journal of Mathematical Physics
ISBN: 0022-2488
ISSN: 00222488
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1666
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 3293